Statistics on Dyck paths

Research output: Contribution to journalArticlepeer-review


In this paper we consider several statistics on the set of Dyck paths. Enumeration of Dyck paths according to length and various other parameters has been studied in several papers. However, the statistic "number of udu's" has been considered only recently. We generalize this statistic and derive an explicit formula for the number of Dyck paths of length 2n according to the statistic "number of uu⋯udu's" ("number of udud⋯udu's"). As a consequence, we derive several known results, as well as many new results.

Original languageEnglish
Pages (from-to)1-13
Number of pages13
JournalJournal of Integer Sequences
Issue number1
StatePublished - 17 Jan 2006


  • Chebyshev polynomials
  • Dyck paths
  • Generating functions

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Statistics on Dyck paths'. Together they form a unique fingerprint.

Cite this